On varieties of almost minimal degree III: Tangent spaces and embedding scrolls

M. Brodmann, Euisung Park

Research output: Contribution to journalArticle

1 Citation (Scopus)

Abstract

Let X⊂Pr be a variety of almost minimal degree which is the projected image of a rational normal scroll X~⊂Pr+1 from a point p outside of X⊂. In this paper we study the tangent spaces at singular points of X and the geometry of the embedding scrolls of X, i.e. the rational normal scrolls Y⊂Pr which contain X as a codimension one subvariety.

Original languageEnglish
Pages (from-to)2859-2872
Number of pages14
JournalJournal of Pure and Applied Algebra
Volume215
Issue number12
DOIs
Publication statusPublished - 2011 Dec 1

    Fingerprint

ASJC Scopus subject areas

  • Algebra and Number Theory

Cite this